T Nation

Doctor Doubled my Test Cyp and my Libido Tanked


#1

I know most on here will not agree with what I allowed my new TRT Dr. to do and I am 2nd guessing it my self but putting that aside can anyone help me figure out why adding 200 more mg of cyp caused this, I been on TRT for 5 years there have been ups and downs but mostly all good I will never stop using T!

My question is: I was using 200mg cyp every 6 days, 250mg HCG E/3, taking AI 1/2 pill EOD I was good my T has always been around 850 to 1300, FT-34 to 39. I switched Dr’s a month ago new Doc drops the HCG and up’s my T cyp to 200mg every 3 days and tells me to stay the same on my AI. Well after using this new protocol my libido tanks so I up my AI to 5.5 but still not much of a change. Any idea whats going on? I don’t have any gyno symptoms. I know more T will cause more E that’s why I upped my AI but it has had no effect, would I need more AI… or could dropping the hcg cause my E to crash or shoot up high? Over the last 2+ yrs with AI at .5 EOD my E has been 19-20. I know I need blood work its set up for 3 weeks from now. I want to fix this before blood work so I can see if I want to keep this new protocol. I understand most here will not like this protocol but if you could look past that and give advice I would really appreciate it.


#2

If like to be on 400+ weekly…


#3

If your libido dropped, most likely cause is a sharp increase in your E2. This makes sense since you really increased your T dose without adjusting your AI dose. That much T is also going to dangerously increase your hematocrit, hemoglobin and red blood cells. It’s a crazy amount of T as TRT. It’s more like a BB cycle.


#4

Your E2 was good, doubled T and E2 probably doubled. With anastrozole, you would need to double that too. Very unclear what you are going with AI dose. See stickies in 2nd post of 1st forum topic.